English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Bounding bubbles: the vertex representation of 3d Group Field Theory and the suppression of pseudo-manifolds

Carrozza, S., & Oriti, D. (2012). Bounding bubbles: the vertex representation of 3d Group Field Theory and the suppression of pseudo-manifolds. Physical Review D, 85: 044004. doi:10.1103/PhysRevD.85.044004.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-57F9-8 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-57FB-4
Genre: Journal Article

Files

show Files
hide Files
:
1104.5158 (Preprint), 406KB
Name:
1104.5158
Description:
File downloaded from arXiv at 2011-05-11 10:04
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
PRD85_044004.pdf (Any fulltext), 668KB
Name:
PRD85_044004.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Carrozza, Sylvain, Author
Oriti, Daniele1, Author              
Affiliations:
1Microscopic Quantum Structure & Dynamics of Spacetime, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_67201              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th,General Relativity and Quantum Cosmology, gr-qc
 Abstract: Based on recent work on simplicial diffeomorphisms in colored group field theories, we develop a representation of the colored Boulatov model, in which the GFT fields depend on variables associated to vertices of the associated simplicial complex, as opposed to edges. On top of simplifying the action of diffeomorphisms, the main advantage of this representation is that the GFT Feynman graphs have a different stranded structure, which allows a direct identification of subgraphs associated to bubbles, and their evaluation is simplified drastically. As a first important application of this formulation, we derive new scaling bounds for the regularized amplitudes, organized in terms of the genera of the bubbles, and show how the pseudo-manifolds configurations appearing in the perturbative expansion are suppressed as compared to manifolds. Moreover, these bounds are proved to be optimal.

Details

show
hide
Language(s):
 Dates: 2011-04-272011-05-082012
 Publication Status: Published in print
 Pages: 28 pages, 17 figures. Few typos fixed. Minor corrections in figure 6 and theorem 2
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1104.5158
DOI: 10.1103/PhysRevD.85.044004
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
  Other : Phys. Rev. D.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Lancaster, Pa. : Published for the American Physical Society by the American Institute of Physics
Pages: - Volume / Issue: 85 Sequence Number: 044004 Start / End Page: - Identifier: ISSN: 0556-2821
CoNE: https://pure.mpg.de/cone/journals/resource/111088197762258